Problems after radiotherapy--breast cancer

I would like to know whether the problems I have been having after 4 weeks of
radiotherapy for breast cancer throughout May of the year are due to the
radiotherapy. In the second week of radiotherapy I started feeling very
nauseous and dizzy. By the final week I also had bad neck pains from the base
of my neck, up the back of my head and over the top. They were much worse in
the morning or in the night and tended to fade, but not completely, as soon
as I got up but the nausea and dizziness continued.

The joints I had arthritis in already became much more painful and my left hand kept going
into spasm (the tumour and hence radiotherapy was on the right side). Then I
developed a lot of tingling in my legs and kept getting cramp every night.
Then just under three weeks ago my lower back became extremely painful and
kept going into spasm, presumably as it was trapping a nerve. I am slowly
getting more mobile but it is still very painful and I have never had a back
pain like this before. The only effect the radiotherapy would have which they
told me about was that it would probably damage my lungs. They say everything
else has nothing to do with the radiotherapy as it can only effect the area
which is targeted.

Please could you give more your opinion on this.

Helen

No answers posted yet
Share this with your friends